# SDR ASAA2015121314231

- Difficulty date: December 13, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 30,549 hours, 9,433 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"FMC DISAGREE" ON TAXI OUT.  ACFT GROUNDED. ACCOMPLISHED FIM 34-61/835, SYS OPS NORMAL. NO DISCREPANCIES NOTED.
